# SDR CA100621004

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,303 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2231116300
- Condition: Cracked
- Location: Fuselage
- Part time: 4,547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CABLE REPLACMENT THE FRAME HOLDING THE THROTTLE WAS FOUND CRACKED.  MFG HAS BEEN MADE AWARE AND THE PART WAS REPLACED.
